Article

Archive for Rational Mechanics and Analysis

, Volume 115, Issue 1, pp 61-100

Stability of relative equilibria. Part II: Application to nonlinear elasticity

  • J. C. SimoAffiliated withDivision of Applied Mechanics, Stanford UniversityDepartment of Aerospace Engineering, University of MinnesotaDepartment of Mathematics, University of California
  • , T. A. PosberghAffiliated withDivision of Applied Mechanics, Stanford UniversityDepartment of Aerospace Engineering, University of MinnesotaDepartment of Mathematics, University of California
  • , J. E. MarsdenAffiliated withDivision of Applied Mechanics, Stanford UniversityDepartment of Aerospace Engineering, University of MinnesotaDepartment of Mathematics, University of California

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access